Melanoma research · 2025
Postimmunotherapy antiglial fibrillary acidic protein encephalomyelitis after adjuvant pembrolizumab for melanoma.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Berkaoui Inès, Zourdani Linda, Janela-Lapert Raphaël
Аннотация
Pembrolizumab is an immune checkpoint inhibitor targeting programmed cell death protein 1 , used for stage IIB/IIC melanoma. While effective, pembrolizumab can lead to immune-mediated toxicities in various systems; however, nervous system effects are less well-documented. We report the case of a 34-year-old man who developed delayed immune-mediated encephalomyelitis with antiglial fibrillary acidic protein (GFAP) antibodies after completing nine cycles of adjuvant pembrolizumab for stage IIC melanoma. Four months posttreatment, he presented with neurological symptoms, including ataxic gait, sensory deficits in the lower limbs, and urinary retention. Imaging revealed extensive myelitis and encephalitis in the spinal cord and posterior fossa. The etiological evaluation was negative except for the presence of anti-GFAP antibodies in the cerebrospinal fluid. Treatment with high-dose corticosteroids led to significant improvement. This case represents the first reported instance of postimmunotherapy encephalomyelitis with anti-GFAP antibodies following pembrolizumab treatment. Although rare, this is a serious adverse event requiring careful monitoring and early multidisciplinary management.